# SDR SWAA2025090396887

- Difficulty date: July 30, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,435 hours, 34,748 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VAPOR BARRIER WEB LOCATED AT BS 663.75 BTW RBL 25 TO RBL 31.83 MAIN WHEEL WELL COMPARTMENT.  REPAIRED IAW B737-700 SRM 51-70-04-2R-10
